Where is Sudafed pseudoephedrine located in the pharmacy?
Sudafed and other pseudoephedrine-containing products, however, have restrictions on their sale due to their use in making the street drug known as crystal meth. For that reason, even though they don’t require a prescription in most states, they will be located behind the counter at your pharmacy.
Who owns Sudafed brand?
Sudafed Decongestant (made by McNeil Consumer Healthcare, a Johnson & Johnson company) — contains 60 mg of pseudoephedrine hydrochloride.
Is Sudafed OTC in UK?
On April 1 2008, it became illegal to: to sell or supply any product that contains more than 720 mg pseudoephedrine or 180 mg ephedrine without a prescription.
Does generic Sudafed work?
Bad news for allergy and cold sufferers — researchers in Florida say the over-the-counter nasal decongestant that’s replacing Sudafed on many drugstore shelves is ineffective. The compound phenylephrine, marketed by Pfizer Inc.
What class is Sudafed?
Sudafed is a prescription medicine used to treat the symptoms of nasal congestion or sinus congestion. Sudafed may be used alone or with other medications. Sudafed belongs to a class of drugs called Decongestants, Systemic.
What is ephedrine UK?
What is ephedrine (UK)? Certain over-the-counter medications, used to treat congestion and asthma, have ephedrine as an ingredient. It’s a stimulant, extracted from an Asiatic shrub called Ma Huang.
How many mg of decongestant is in a Sudafed?
Sudafed Decongestant Tablets unblocks your nasal congestion, clears your catarrh, non-drowsy. Each tablet contains Pseudoephedrine hydrochloride 60mg.
What is generic Sudafed pseudoephedrine?
Generic Sudafed Pseudoephedrine is an alpha agonist used to treat nasal congestion and sinus pressure. It works by restricting the blood vessels in the nose and sinuses. It doesn’t require a prescription, but there are restrictions on its purchase and it is only available at the pharmacy counter.
What is the active ingredient in Sudafed nasal spray?
Sudafed Decongestant Tablets unblocks your nasal congestion, clears your catarrh, non-drowsy. Each tablet contains Pseudoephedrine hydrochloride 60mg. See details below, always read the label. Suitable for: Adults and children aged 12 years and over. Active ingredients: Pseudoephedrine Hydrochloride.
What is the difference between Sudafed and sudaplus?
Non-Drowsy Sudafed ® Decongestant Tablets contain pseudoephedrine hydrochloride. Non-Drowsy Sudafed ® Decongestant Syrup contains pseudoephedrine hydrochloride. Sudapro™ Head Cold Tablets contain pseudoephedrine hydrochloride and ibuprofen. Non-Drowsy Sudaplus ® Tablets contain paracetamol and pseudoephedrine hydrochloride.